Characterizations of vertex pancyclic and pancyclic ordinary semicomplete multipartite digraphs. / Gutin, Gregory.

In: Discrete Mathematics, Vol. 141, 1995, p. 153-162.

Research output: Contribution to journalArticle

Published

Standard

Characterizations of vertex pancyclic and pancyclic ordinary semicomplete multipartite digraphs. / Gutin, Gregory.

In: Discrete Mathematics, Vol. 141, 1995, p. 153-162.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{17c723d790f248ac99b897ee82243972,
title = "Characterizations of vertex pancyclic and pancyclic ordinary semicomplete multipartite digraphs",
author = "Gregory Gutin",
year = "1995",
doi = "10.1016/0012-365X(93)E0195-A",
language = "English",
volume = "141",
pages = "153--162",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

RIS

TY - JOUR

T1 - Characterizations of vertex pancyclic and pancyclic ordinary semicomplete multipartite digraphs

AU - Gutin, Gregory

PY - 1995

Y1 - 1995

U2 - 10.1016/0012-365X(93)E0195-A

DO - 10.1016/0012-365X(93)E0195-A

M3 - Article

VL - 141

SP - 153

EP - 162

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -